# SDR AALA201505299004

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 363 hours, 146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: RFM11974
- Condition: Low Pressure
- Location: R1 Door
- Part time: 363 hours, 146 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 1R CHECK DOOR PRESS WARNING LIGHT ON FLIGHT ATTENDANT CIDS PANEL.  SERVICED THE 1R DOOR DAMPER CYLINDER.
